# SDR DALA2017031201967

- Difficulty date: March 11, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 68,269 hours, 49,845 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS DRAIN HOLE IN LOWER TEE AFT FLANGE BS 1338.  REPAIRED IAW  ER/A 555650-14, REV ORIGINAL & ETI-88-17-082, REV. 2.
